Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mrgreens

scare of taking accutane

Im 17 years old, male dark/tan skin

I've been suffering with ance for about 8 months now and my face just keeps on getting worser and worser...my whole face is cover with brown spots from my previous pimples and to top it off, I still have new pimples forming, I get about 3-7 pimples each week and I never get a break... there is always new pimples popping up. My face gets oily fast, I wash my face and within 2 hours I can feel the oil on my face as if I had never wash it in the first place... I've been using bexoide perxiode from my derm, but its not really working, it still takes about a week for the pimple to go down and then it becomes a brown spot on my face

I read the thread "FREQUENTLY ASKED QUESTION ABOUT ACCUTANE" and Im abit scare by it, I read that the side effects are dryness and peeling of the skin (does that mean the face only?) and that there is a intial breakout after taking the drug, now I go to school so I already feel bad about walking around with a messed up face but I dont know if I could take it if my face got even worse... and it takes about 3 months for it to take effect???

Can I get some respones from accutane users about how long it takes before the face starts clearing and how bad the peeling of the skin is??

Share this post


Link to post
Share on other sites

How long it takes for the acne to start clearing is different with everyone, in my case it took around one month. And my skin didn't peel, though it did get pretty dry, but I was only on 40 mg/day. But if you just use moisturiser the dryness wont bother you that much.

Share this post


Link to post
Share on other sites

I'm going to make it plain and sweet... You have warning signs before suffering major side effects. When you get warning signs, you simply stop, and you don't develop major side effects. Use it responisbly BTW. (don't drink, do drugs, overdose, take too much vitamin A, not report side effects, ect).

Share this post


Link to post
Share on other sites

i just took my first pill about 4 minutes ago. i am so terrified of accutane, but im also completely tired of living a shitty life.

dry everything i can deal with, im afraid of the psychosis and things like that, or any permanent damage done to my body.

i stared at the pill for a couple minutes before taking it... finally i went into the bathroom, looked at myself and my face... then went straight to the pill and swallowed it without thinking.

here goes nothing.

Share this post


Link to post
Share on other sites

I would really advise you to not listen to the guy before me who is really advising you and the stuff he has read on the net. Take the pills, youllbe fine. Good luck.

Share this post


Link to post
Share on other sites

I would really advise you to not listen to the guy before me who is really advising you and the stuff he has read on the net. Take the pills, youllbe fine. Good luck.

Tennille is a girls name.

Share this post


Link to post
Share on other sites

hey tennille it sucks you had a bad experience with accutane, but that doesnt mean you should go around these forums telling everybody thats on it to quit taking it..,especially when its helped so many ppl including myself..

Share this post


Link to post
Share on other sites

I'm going on a month now and acne is worse then when i started. Results take time i hear.

Breaking out heavily is your worst side effect i'd say. I was in the same boat as you but after accutane its much worse. If it does what it says and cures my acne it will be well worth it. Dry lips and skin with a flakey nose are my additional side effects so far. those dont bother me since they are easily cured with moisturizer.

Aquaphor for lips and Purpose moisturizer for face, arms and wherever else you feel dry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×